MathSciNet Relay Station
MathSciNet bibliographic data
MR2215640 (2007b:26047) 26D15
Neuman, Edward; Sándor, József On the Schwab-Borchardt mean. II. Math. Pannon. 17 (2006), no. 1, 49–59.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement